Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diarrhea, hot flashes, chills, fatigue. Negative HIV test. What could be causing this?

im 26 yrs old for the past year I been having some diarrhea hot flashes chills and fatigue it start in June of last ye I went and took and HIV test in july itwas negative I then took another one in February of this yr and it was negative I been tested for mono lupus and a couple other different things and everything has been negative but we do know that there s something wrong cause at one point my sed rate was a 40 and 20 is normal these symptoms have been going on none stop for a year now I haven t. Lost. Any weight I m gaining weight also the tingling in my hands and feet and other body parts what could be causing this.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Could be irritable bowel syndrome. Functional diseases of the gut (like IBS) typically do not lose weight. If you also have altered bowel habit, the diagnosis is most likely to be IBS. You should also rule out carcinoid syndrome featured by hot flushes, diarrhea and other nonspecific symptoms. It requires further confirmatory tests, so better visit your family doc.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor